first i dont know if i post it in the good place if not than i m sorry for that
my qestion is that i have mvp syndrome sense almost 5 year now and i m taking beta blokkers snes 5 years i dont fly and now i really have to and im really nervous and i dont know if i need to be or is it in just my mind ??lastime i try fly and i almost collapse on the airport so please help meee
To my understanding there is nothing in MVP or taking beta blockers that would interfere with one engaging in commercial flight. I have no opinion about flight in private or other non-pressurized flying.
Perhaps you are emotionally upset by the prospect of flying in an airplane. This is quit common, but I can say as a person with more than 1 million miles of flight distance behind me, flying is very safe.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.